Publicação: Many-body system with a four-parameter family of point interactions in one dimension
dc.contributor.author | Coutinho, FAB | |
dc.contributor.author | Nogami, Y. | |
dc.contributor.author | Tomio, L. | |
dc.contributor.institution | Universidade de São Paulo (USP) | |
dc.contributor.institution | McMaster Univ | |
dc.contributor.institution | Universidade Estadual Paulista (Unesp) | |
dc.date.accessioned | 2014-05-20T14:07:18Z | |
dc.date.available | 2014-05-20T14:07:18Z | |
dc.date.issued | 1999-07-02 | |
dc.description.abstract | We consider a four-parameter family of point interactions in one dimension. This family is a generalization of the usual delta-function potential. We examine a system consisting of many particles of equal masses that are interacting pairwise through such a generalized point interaction. We follow McGuire who obtained exact solutions for the system when the interaction is the delta-function potential. We find exact bound states with the four-parameter family. For the scattering problem, however, we have not been so successful. This is because, as we point out, the condition of no diffraction that is crucial in McGuire's method is nor satisfied except when the four-parameter family is essentially reduced to the delta-function potential. | en |
dc.description.affiliation | Univ São Paulo, Fac Med, BR-01246903 São Paulo, Brazil | |
dc.description.affiliation | McMaster Univ, Dept Phys & Astron, Hamilton, ON L8S 4M1, Canada | |
dc.description.affiliation | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, Brazil | |
dc.description.affiliationUnesp | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, Brazil | |
dc.format.extent | 4931-4942 | |
dc.identifier | http://dx.doi.org/10.1088/0305-4470/32/26/311 | |
dc.identifier.citation | Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 32, n. 26, p. 4931-4942, 1999. | |
dc.identifier.doi | 10.1088/0305-4470/32/26/311 | |
dc.identifier.issn | 0305-4470 | |
dc.identifier.uri | http://hdl.handle.net/11449/23612 | |
dc.identifier.wos | WOS:000081505900014 | |
dc.language.iso | eng | |
dc.publisher | Iop Publishing Ltd | |
dc.relation.ispartof | Journal of Physics A: Mathematical and General | |
dc.rights.accessRights | Acesso restrito | |
dc.source | Web of Science | |
dc.title | Many-body system with a four-parameter family of point interactions in one dimension | en |
dc.type | Artigo | |
dcterms.license | http://iopscience.iop.org/page/copyright | |
dcterms.rightsHolder | Iop Publishing Ltd | |
dspace.entity.type | Publication | |
unesp.author.orcid | 0000-0003-3127-3071[1] | |
unesp.campus | Universidade Estadual Paulista (UNESP), Instituto de Física Teórica (IFT), São Paulo | pt |
Arquivos
Licença do Pacote
1 - 1 de 1
Nenhuma Miniatura disponível
- Nome:
- license.txt
- Tamanho:
- 1.71 KB
- Formato:
- Item-specific license agreed upon to submission
- Descrição: